Yeast Free Life Book

If I have thrush, how likely is it is have HIV?

Sarah Rhodes, author if Yeast Free Life Hello, I'm Sarah Rhodes. I can show you how to cure your Yeast Infections, Candida, and Thrush without using drugs or strange diets! I've taught over 5,700 women and men to do the same in 4 easy steps.

CLICK HERE TO LEARN HOW!

I never had this before. Other STD tests and first (1 week after ) HIV came back negative. Only had NGU.

Was on an antibiotic and had a sore throat, so had underlying health conditions that could have caused it.

What do you think?

"Yeast Free Life" is a very simple, step-by-step, and 100% natural plan for getting rid of yeast infection. The symptoms are gone in 12 hours or less and the infection will never return for the rest of your life.

I know it sounds impossible but please believe me, it worked for me and it has worked for over 5,700 other women and men who have. You can eliminate yeast infection by just following the 4 simple steps described in my book... CLICK HERE TO LEARN MORE...



Book Cover - Yeast Free Life Sign up for the free Yeast Free Life Newsletter to learn the secrets of permanently curing yeast infections without doctors, drugs, or impossible diets.


Comments From Readers:

8 Comments

  1. Fade__Out wrote:

    the antibiotics are what more than likely caused the thrush. Many antibiotics cause yeast infections, and thats what thrush is, its a yeast infection in your mouth. It is not any indicator of having HIV or any other STD. Go to a doc and they will give you a mouthwash or meds that will take care of it, but do it soon because it spreads quickly and as im sure you know it is very uncomfortable.

    Monday, February 28, 2011 at 5:51 pm | Permalink
  2. lonelycrow wrote:

    Frequent thrush infections can be a sign of HIV, but by no means does having a thrush infection mean you have HIV or make you any more likely to have it. If you’re worried get tested again in a couple months.

    Monday, February 28, 2011 at 6:45 pm | Permalink
  3. compassionatesoul wrote:

    You must have had a very strong dose of antibiotics, and over a period of time, if in fact that you took them for a very long time, you could easily get thrush…and yeast infections, etc, also. Go to the health food store, and buy some Acidophiles, I get the 100 billion tablets, and start taking them daily with your meals and start putting the good bacteria back into your body…Vitamin C is good,..and take a multivitamin…also, natural yogurt with acidophiles in it is very beneficial…drink lots of water, and get lots of rest….Yes, thrush is a common sign of HIV…and I don’t know if you are in a lifestyle that might make you susceptible to that,..but I pray you will be alright, one way or another ..Good luck and God bless…

    Monday, February 28, 2011 at 6:54 pm | Permalink
  4. gangadharan_nair wrote:

    Please see the webpages for more details on Thrush.
    The following can lessen your resistance to infection and increase your chances of getting thrush:
    Taking antibiotics or steroid medications
    Having HIV infection or AIDS.
    If you have oral thrush, it does not mean that you have HIV.

    Monday, February 28, 2011 at 7:14 pm | Permalink
  5. M L wrote:

    Thrush is not an STD. Someone who has never had sex can get thrush–it is an overgrowth of the yeast cells that are naturally occurring in your mouth. Your risk of HIV is dependent on if you are participating in risky behaviors (sex, especially unprotected sex, and IV drug use would put you at risk).

    Anything that changes the environment in your mouth can cause thrush. Normally, bacteria in your mouth eat the yeast in your mouth and keep it under control. If you take antibiotics, they can kill the “good” bacteria that is eating the yeast, so the yeast population increases and you have thrush. Not really a big deal as long as you see a doctor and treat it.

    Monday, February 28, 2011 at 7:28 pm | Permalink
  6. lennie wrote:

    check the medicine you were on some of the eurothomicins can give you thrush check with the pharmacy at your local drug store, or check the paper that came with your medicine it should tell you the side efects of it.
    Atso gargle with listerine at least 3 or4 times a day.

    Monday, February 28, 2011 at 7:42 pm | Permalink
  7. drrajeshchauhan2 wrote:

    Probably the thrush you have is related to antibiotic use. However, get your sugar levels checked up as you may be having an undetected Diabetes. Thrush is also a relatively early sign of HIV infection in some cases. You may like to get yourself checked up again now and once more after 3 months. Meanwhile insist on protection.

    Monday, February 28, 2011 at 8:17 pm | Permalink
  8. Kitt wrote:

    Any woman can get thrush, it can be caused by using public toilets, to tring clothes on in a change room,or due to heat and is nothing to be embarrassed about, hundreds of thousands of woman get thrush!

    If micro organisims have entered you, which are bacteria that cause infection you did the right thing by getting an antibiotic and you MUST MUST MUST finish the whole course, do not skip taking the biotic not even for one day as your body with become immune to that particular biotic, and if you need an anti biotic for that particular bacteria it will not work!

    HIV aids does have a vast window period up to 3 months, oral thrush is a predisposing factor to HIV but vaginal thrush may not directly be due to HIV!

    The best thing to do is to just go for another HIV test in +- 2 months since your last test just to be sure, and in the mean time ensure body hygiene!

    Im not here to preach to you about safe sex, but if it comes down to the crunch use a condom, to protect youself!

    you can go to any clinic or hosp and they will do an HIV test and it will be 100% confidential!

    Monday, February 28, 2011 at 8:48 pm | Permalink


Other Questions: